This article is cited in 1 scientific paper (total in 1 paper)
Periods of second kind differentials of $(n,s)$-curves
J. C. Eilbeckab, K. Eilersc, V. Z. Enolskiadb
a Department of Mathematics, Heriot-Watt University, Edinburgh, UK
b Maxwell Institute for Mathematical Sciences
c Faculty of Mathematics, University of Oldenburg, Germany
d Institute of Magnetism, National Academy of Sciences of Ukraine, Kiev, 03142, Ukraine
For elliptic curves expressions for the periods of elliptic integrals of the second kind in terms of theta-constants, have been known since the middle of the 19th century. In this paper we consider the problem of generalizing these results to curves of higher genera, in particular to a special class of algebraic curves, the so-called $(n,s)$-curves. It is shown that the representations required can be obtained by the comparison of two equivalent expressions for the projective connection, one due to Fay–Wirtinger and the other from Klein–Weierstrass. As a principle example, we consider the case of the genus two hyperelliptic curve, and a number of new Thomae and Rosenhain type formulae are obtained. We anticipate that our analysis for the genus two curve can be extended to higher genera hyperelliptic curves, as well as to other classes of $(n,s)$ non-hyperelliptic curves. References: 33 entries.
Key words and phrases:
moduli of algebraic curves, theta-constants, sigma-functions.
PDF file (362 kB)
Transactions of the Moscow Mathematical Society, 2013, 74, 245–260
MSC: 32G15, 14K25, 30F30
J. C. Eilbeck, K. Eilers, V. Z. Enolski, “Periods of second kind differentials of $(n,s)$-curves”, Tr. Mosk. Mat. Obs., 74, no. 2, MCCME, M., 2013, 297–315; Trans. Moscow Math. Soc., 74 (2013), 245–260
Citation in format AMSBIB
\by J.~C.~Eilbeck, K.~Eilers, V.~Z.~Enolski
\paper Periods of second kind differentials of $(n,s)$-curves
\serial Tr. Mosk. Mat. Obs.
\jour Trans. Moscow Math. Soc.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Keno Eilers, “Modular Form Representation for Periods of Hyperelliptic Integrals”, SIGMA, 12 (2016), 060, 13 pp.
|Number of views:|